18 Endeavor, Suite 200, Irvine, CA

Why is my head pulling down to my chest, I had Dysport shots in my neck and now have trouble swallowing and talking

Questions & AnswersCategory: DysportWhy is my head pulling down to my chest, I had Dysport shots in my neck and now have trouble swallowing and talking
A patient asked 3 years ago
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Head Pulling Down After Dysport

 
Hi and thank you for your question! We might injection Dysport (or Botox) to neck for a number of reasons – platismal/neck band, migraine or muscle spasm treatment. In your case, you seem to be experiencing some signs of over-reaction to Dysport although as the treatment results settle in, you might see some improvements. Nonetheless, I recommend that you do a follow up with your injector for an evaluation. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.